# SDR ZW0A0211101

- Difficulty date: November 4, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 19,706 hours, 6,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 4 CABIN DOOR EMERGENCY LIGHT WAS INOPERATIVE.  THE POWER SUPPLY AND BATTERY PACK WERE REPLACED.
